# SDR SWIA200616832

- Difficulty date: June 20, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 22,324 hours, 32,996 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD WING, LOWER FRONT STRINGER FORWARD OF NR 2 FUEL PANEL CRACKED.  REPAIRED STRINGER FORWARD OF NR 2 FUEL PANEL AT RIGHT INBOARD WING IAW SRM120 57-20-03, ALSO RII 57-900-1000.
